# SDR DALA2018042002720

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOORBEAM CORRODED AT BS 1681.8,  LBL 58.22. REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02.
